# SDR VTZA96019

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 91SE16
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 6214 - IAD-ORF - DURING CLIMB-OUT, RETURNED TO IAD DUE TO THE TAKEOFF CONFIGURATION WARNING ON THE CAP PANEL FLICKERING.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE NOSE DOWNLOCK STANDBY MICROSWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
